# SDR UALA2008112106608

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 54,285 hours, 19,934 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PILOTS O2 MASK HAS DEFECTIVE AIRFLOW.   REPLACED MASK & OP CHECKS OK.
